# SDR MALA000692

- Difficulty date: October 25, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOORBOARD FLANGE ON PANEL 121AZ. LT SIDE BETWEEN STA 236.5 AND 258.0.  REFER TO CELSIUS W/O 18955, TASKCARD 1550.  MAINTENANCE REMOVED IB FLANGE TO REMOVE CORROSION IAW  SRM51-70-40.  IB FLANGE OUT OF LIMITS IAW SRM 51-10-10.  FABRICATED PER SAMPLE NEW FLANGE IAW SRM 51-20-20.  FABRICATED REPAIR ANGLE USING THE PRINCIPALS OF SRM 53-70-60. LOCATED, DRILLED AND TRIMMED DOUBLER, TREATED PRIMED AND TOPCOATED.  SEALED AND INS TALLED REPAIR FLANGE AND FRAME IAW SRM 51-20-42/43. 51-40-21.
